... missing and has been without this med for 2 days what could the complications be of abruptly stopping this aftre having taken it for so long?
I am so sorry. I hope he has his meds with him. If he is missing on his own accord I hope he will seek help if he gets any withdraw symptoms. Maybe you could call his doctor and disucss this with him in case he come home going through withdraw it will prepare you as to what to do Good Luck God Bless I will pray for you and you son
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Posted 24 Dec 2013 • 4 answers
Posted 6 Jun 2014 • 1 answer
Posted 11 Sep 2014 • 2 answers
Posted 25 Jun 2016 • 1 answer
Posted 28 Aug 2016 • 1 answer